ΠΑΝΤΕΛΗΣ ΔΑΜΙΑΝΟΥ
ΔΑΜΙΑΝΟΥ ΠΑΝΤΕΛΗΣ
DAMIANOU PANTELIS
...
PROFESSOR
Department of Mathematics and Statistics
FST 01 - Faculty of Pure and Applied Sciences
University Campus
-
+357 22892654
+357 22892601
www.mas.ucy.ac.cy/~damianou/

Προσωπικό Προφίλ

University of Arizona, Ph.D. Mathematics, 1989
Actuarial Analyst, 1982-1985
UCLA, M.A. Mathematics, 1980
University New Hampshire, B.S. Mathematics, 1977
Poisson Geometry, Integrable Systems, Lie groups,  Number Theory
P. A. Damianou,  F. Petalidou, Poisson brackets with prescribed Casimirs,   Canadian Journal of Mathematics,   64, 991--1018, (2012).
 
 P. A. Damianou, H. Sabourin and P. Vanhaecke, Transverse Poisson structures to adjoint orbits in semi-simple Lie algebras, Pacific Journal of Mathematics, 232, 111-139, (2007).
 
P. A. Damianou and R. L. Fernandes, Integrable hierarchies and the modular class, Annales de l'Institute Fourier, 58, no 1, 107-137, (2008).
 
P. A. Damianou, P. Schumer, A theorem involving the denominators of Bernoulli numbers,   Mathematics Magazine,  76,  219--225 (2003).
 
P. A. Damianou, Monic polynomials  in $Z[x]$ with roots in the unit   disc,  American Mathematical Monthly,   108,  253-257 (2001).
 
P. A. Damianou, C. Sophocleous, Symmetries of Hamiltonian Systems with twodegrees of freedom,  Journal of Mathematical Physics, 40,  210--235     (1999).
 
P. A. Damianou,   Transverse Poisson structures of coadjoint orbits,   Bulletin des Sciences Mathematiques,  120, 195--214 (1996)
 
P. A. Damianou,  Multiple Hamiltonian structures for Toda-type systems,  Journal of Mathematical Physics,  35,  5511--5541     (1994).

Profile Information

University of Arizona, Ph.D. Mathematics, 1989
Actuarial Analyst, 1982-1985
UCLA, M.A. Mathematics, 1980
University New Hampshire, B.S. Mathematics, 1977
Poisson Geometry, Integrable Systems, Lie groups, Number Theory
P. A. Damianou,  F. Petalidou, Poisson brackets with prescribed Casimirs,   Canadian Journal of Mathematics,   64, 991--1018, (2012).
 
 P. A. Damianou, H. Sabourin and P. Vanhaecke, Transverse Poisson structures to adjoint orbits in semi-simple Lie algebras, Pacific Journal of Mathematics, 232, 111-139, (2007).
 
P. A. Damianou and R. L. Fernandes, Integrable hierarchies and the modular class, Annales de l'Institute Fourier, 58, no 1, 107-137, (2008).
 
P. A. Damianou, P. Schumer, A theorem involving the denominators of Bernoulli numbers,   Mathematics Magazine,  76,  219--225 (2003).
 
P. A. Damianou, Monic polynomials  in $Z[x]$ with roots in the unit   disc,  American Mathematical Monthly,   108,  253-257 (2001).
 
P. A. Damianou, C. Sophocleous, Symmetries of Hamiltonian Systems with twodegrees of freedom,  Journal of Mathematical Physics, 40,  210--235     (1999).
 
P. A. Damianou,   Transverse Poisson structures of coadjoint orbits,   Bulletin des Sciences Mathematiques,  120, 195--214 (1996)
 
P. A. Damianou,  Multiple Hamiltonian structures for Toda-type systems,  Journal of Mathematical Physics,  35,  5511--5541     (1994).